# SDR 95FDE01788

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAY FRAME DENTED AT BS 580, BETWEEN STR 25 - STR 22 LT.  DENT FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PER FEDEX SRM 53-10-1 AND SRM 53-10-4.
